Home > Research > Publications & Outputs > Model amplitudes containing arbitrary trajector...
View graph of relations

Model amplitudes containing arbitrary trajectories, non-degenerate daughters, and duality

Research output: Contribution to journalJournal articlepeer-review

Published
<mark>Journal publication date</mark>15/05/1970
<mark>Journal</mark>Physical Review D
Issue number10
Volume1
Number of pages3
Pages (from-to)2914-2916
Publication StatusPublished
<mark>Original language</mark>English

Abstract

Model amplitudes are discussed which can accommodate nonlinear trajectories, satisfy duality, and have a nondegenerate spectrum of daughter resonances.